# SDR AWXA200600003

- Difficulty date: December 31, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 59,037 hours, 41,434 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAS - DIVERSION - FLT 0504 - AFTER DEPARTURE CREW REPORTED THE LEFT ENG ANTI-ICE C/B POPPED.  CREW ATTEMPTED AN AIR TURN BACK TO PHX BUT WAS UNABLE TO DUE TO WEATHER.  DIVERTED TO LAS AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE TROUBLESHOT AND FOUND CHAFED WIRES ABOUT THREE INCHES BACK FROM THE INLET COWL TAI VALVE CONNECTOR.  REPAIRED WIRES IAW SWPM 20-10-13.  OPERATIONAL CHECKS WERE GOOD IAW BOEING 737-300 MM 30-21-13.
